Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 50, NWS San Diego, CA

August 30, 2013Riverside County, San Diego County, California

NWS San Diego, CA issued this flash flood warning at Aug 30, 2013, 2:13 PM PDT for Riverside County, San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2013, 2:13 PM PDT (21:13 UTC)
Expired
Aug 30, 2013, 5:15 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

Counties Riverside County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 57 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WGUS56 KSGX 302113
FFWSGX
CAC065-073-310015-
/O.NEW.KSGX.FF.W.0050.130830T2113Z-130831T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
213 PM PDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
  NORTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 515 PM PDT

* AT 206 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM TWO STORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALOMAR   
  MOUNTAIN...WARNER SPRINGS...AND AGUANGA

* DRAINAGE IN AND AROUND THIS AREA INCLUDE COTTONWOOD CREEK AND 
  AGUA CALIENTE CREEK.  THESE CREEKS WILL LIKELY RUN HIGH AND MAY 
  OVERFLOW THEIR BANKS.

* HEAVY RAIN AND FLASH FLOODING MAY IMPACT HIGHWAY 79 AND 371.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3322 11673 3331 11698 3354 11692 3349 11671
      3347 11651 3325 11644

$$

PALMER
3 follow-up statements
590 
WGUS76 KSGX 302145
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
245 PM PDT FRI AUG 30 2013

CAC065-073-310015-
/O.CON.KSGX.FF.W.0050.000000T0000Z-130831T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-RIVERSIDE CA-
245 PM PDT FRI AUG 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR
SOUTHWESTERN RIVERSIDE AND NORTH CENTRAL SAN DIEGO COUNTIES...

AT 236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING OVER 
THE WARNED AREA.  ONE HOUR RAINFALL RATES ARE RANGING BETWEEN 1 AND 
1.25 INCHES WITH THESE THUNDERSTORMS.  DRAINAGE IN AND AROUND THIS 
AREA INCLUDE COTTONWOOD CREEK AND AGUA CALIENTE CREEK.  THESE CREEKS 
WILL LIKELY RUN HIGH AND MAY OVERFLOW THEIR BANKS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK GROVE AND
AGUANGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DEBRIS FLOWS...INCLUDING MUD AND ROCK SLIDES...ARE EXPECTED WITH THIS
STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL
PEOPLE CAUGHT IN THEIR PATH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3322 11673 3331 11698 3354 11692 3349 11671
      3347 11651 3325 11644

$$

PALMER
535 
WGUS76 KSGX 302239
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
339 PM PDT FRI AUG 30 2013

CAC065-073-310015-
/O.CON.KSGX.FF.W.0050.000000T0000Z-130831T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-RIVERSIDE CA-
339 PM PDT FRI AUG 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR
SOUTHWESTERN RIVERSIDE AND NORTH CENTRAL SAN DIEGO COUNTIES...

AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING OVER 
THE WARNED AREA.  ONE HOUR RAINFALL RATES ARE RANGING BETWEEN 1.5 
AND 2 INCHES WITH THESE THUNDERSTORMS.  THIS INCLUDES THE AREA JUST 
EAST OF THE HIGHWAY 79 AND 371 JUNCTION...AND RIGHT OVER HIGHWAY 
79.  FLASH FLOODING AS WELL AS MUD AND ROCK SLIDES ALONG THESE 
HIGHWAYS ARE LIKELY...AND THE CALIFORNIA HIGHWAY PATROL IS REPORTING 
ROADWAY FLOODING ALONG HIGHWAY 79 AND OAK GROVE TRUCK TRAIL.  
DRAINAGE IN AND AROUND THIS AREA INCLUDE COTTONWOOD CREEK AND AGUA 
CALIENTE CREEK.  THESE CREEKS WILL LIKELY RUN HIGH AND MAY OVERFLOW 
THEIR BANKS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK GROVE AND
AGUANGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DEBRIS FLOWS...INCLUDING MUD AND ROCK SLIDES...ARE EXPECTED WITH THIS
STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL
PEOPLE CAUGHT IN THEIR PATH.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3322 11673 3331 11698 3354 11692 3349 11671
      3347 11651 3325 11644

$$

PALMER
517 
WGUS76 KSGX 310008
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
508 PM PDT FRI AUG 30 2013

CAC065-073-310016-
/O.EXP.KSGX.FF.W.0050.000000T0000Z-130831T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-RIVERSIDE CA-
508 PM PDT FRI AUG 30 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM PDT FOR SOUTHWESTERN
RIVERSIDE AND NORTH CENTRAL SAN DIEGO COUNTIES...

THUNDERSTORMS OVER THE WARNED AREA HAVE DISSIPATED THIS AFTERNOON.  
THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 515 
PM.  STORM TOTAL ESTIMATES OVER THE WARNED AREA RANGED BETWEEN 2 AND 
3 INCHES.

LAT...LON 3322 11673 3331 11698 3354 11692 3349 11671
      3347 11651 3325 11644

$$

PALMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 1:23 PM PDT, 50 minutes earlier.

Area forecast discussion, Aug 30, 1:23 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
123 PM PDT FRI AUG 30 2013

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH THIS EVENING...
BUT THE HUMIDITY WILL LINGER FOR A FEW MORE DAYS. FOR THE HOLIDAY
WEEKEND...IT WILL BE SLIGHTLY COOLER WEST OF THE MOUNTAINS...AND
DRIER AIR ALOFT WILL DECREASE THE THUNDERSTORM THREAT AND CONFINE IT
TO THE MOUNTAINS AND DESERTS. CONTINUED SEASONALLY WARM IN A
MODIFIED MONSOONAL FLOW THROUGH NEXT WEEK WITH A CHANCE FOR ISOLATED
MOUNTAIN AND DESERT THUNDERSTORMS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

VERY HEAVY RAINFALL AND LOCAL FLASH FLOODING STILL A CONCERN THROUGH
THIS EVENING...

THUNDERSTORMS WERE IN PROGRESS AT MIDDAY OVER SAN BERNARDINO
COUNTY...AND SATELLITE IMAGERY SHOWED CU BUILDING OVER THE HIGHER
TERRAIN THROUGH THE HIGHER CLOUD BREAKS. THE NKX SOUNDING WAS VERY
WET BUT ALSO FAIRLY STABLE...SO IT APPEARS ONLY THOSE AREAS WITH
SUFFICIENT HEATING WILL BE ABLE TO CONVECT. THE HIGHER TERRAIN WILL
ALSO HAVE AN ADVANTAGE WHERE HEATING IS SUFFICIENT. VERY HIGH PWS
WELL IN EXCESS OF TWO INCHES ARE PRESENT OVER THE AREA...SO
THUNDERSTORMS WILL BE CAPABLE OF EXTREME RAINFALL RATES.

A WEAK EASTERLY WAVE OVER SOCAL TODAY IS DRIFTING SLOWLY
NORTHWARD...ALLOWING MID-LEVEL WINDS TO SHIFT FROM EASTERLY TO
SOUTHERLY. THIS SOUTHERLY FLOW WILL BRING SOME DRYING TO THE MID-
LEVELS...HOWEVER NEAR THE SFC...HIGH HUMIDITY WILL LIKELY PREVAIL
FOR A FEW MORE DAYS IN A MODIFIED MARINE LAYER. MODELS ARE
ADVERTISING BETTER ONSHORE FLOW THROUGH THE WEEKEND...SO CONDITIONS
SHOULD BECOME MORE COMFORTABLE WEST OF THE MOUNTAINS THROUGH LABOR
DAY. THERE WILL STILL BE ENOUGH RESIDUAL MOISTURE HOWEVER FOR MTN/
DESERT THUNDERSTORMS.

BROAD HIGH PRESSURE OVER THE CENTER OF THE COUNTRY WILL REMAIN IN
CONTROL OF OUR WEATHER INTO NEXT WEEK. THE HIGH VARIES IN STRENGTH
AND POSITION...BUT THE FLOW ALOFT REMAINS FAVORABLE THROUGH NEXT
WEEK FOR OCCASIONAL INTRUSIONS OF MONSOONAL MOISTURE INTO SOCAL.
THIS WILL KEEP A THREAT OF MAINLY AFTERNOON AND EVENING MTN/DESERT
SHWRS/TSTMS MUCH OF THE WEEK.

IT WILL REMAIN QUITE WARM INLAND NEXT WEEK AS HEIGHTS/THICKNESS
REMAIN ELEVATED...BUT THE SEA BREEZE SHOULD BECOME A BIT STRONGER...
HOLDING COASTAL AREAS CLOSER TO AVERAGE...WITH OCCASIONAL NIGHT/
MORNING CLOUDS/FOG.

&&

.AVIATION...
291925Z...MULTIPLE SCT-BKN CLOUD LYRS BETWEEN 5000-30000 FT MSL.
UNTIL 31/0600 UTC...SCT SHOWERS AND ISOLD TSTMS WITH BASES 5000-8000
FT MSL AND TOPS TO FL450 MOVING NORTH-NORTHWEST. VSBY 2-4SM IN +SHRA.

&&

.MARINE...
HAVE A MARINE WEATHER STATEMENT VALID UNTIL 2300 PDT TONIGHT...FOR
THREAT OF ISOLATED THUNDERSTORMS MOVING WESTWARD FROM COAST TO 30 NM
OFFSHORE. SO FAR STORMS DEVELOPING OVER LAND HAVE BEEN TRACKING
ALMOST DUE NORTH.
&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND LUCERNE
     VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
     SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND
     RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY VALLEYS.

PZ...NONE.

&&

PUBLIC...JAD
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Aug 30, 5:45 AM PDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 AM PDT FRI AUG 30 2013

CAZ042-043-057-311200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
545 AM PDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ048-050-311200-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
545 AM PDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING TODAY WITH LOCALLY
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS LIKELY TODAY.

CAZ055-056-058-060>062-311200-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
545 AM PDT FRI AUG 30 2013

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM UNTIL 11 PM PDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN AND FLASH FLOODING
POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN ON
SATURDAY. SMALLER CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS LIKELY TODAY.

MOEDE

In the hours before

Local storm report, Aug 30, 11:35 AM PDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1135 AM PDT FRI AUG 30 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      7 N BIG BEAR CITY       34.37N 116.86W
08/29/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            REPORTED MAJOR FLOODING IN DRY WASHES AND
            DEBRIS REMOVAL REQUIRED ON HIGHWAY 18
            TOWARDS BIG BEAR AT INTERSECTION OF CAMPO
            ROAD. WATER AS DEEP AS 2 FEET IN PLACES.
            FLASH FLOOD DURATION 3 HOURS

&&

IRIS SYSTEM
Local storm report, Aug 30, 11:41 AM PDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1141 AM PDT FRI AUG 30 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      15 E APPLE VALLEY       34.51N 116.95W
08/29/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            2 1/2 MILES OF ROUTE 247 REQUIRED MUD AND
            DEBRIS REMOVAL BY HEAVY EQUIPMENT. RESIDUAL
            MUD AS DEEP AS 4 INCHES. WATER REPORTED
            FLOWING OVER THE ROADWAY. TIME ESTIMATED.
            FLASH FLOOD DURATION 2 HOURS

&&

IRIS SYSTEM
Local storm report, Aug 30, 1:14 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
114 PM PDT FRI AUG 30 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            18 NE APPLE VALLEY      34.67N 116.96W
08/30/2013                   SAN BERNARDINO     CA   DEPT OF HIGHWAY

            WATER CROSSING ROUTE 247.

&&

IRIS SYSTEM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:59 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego17 hr
Aug 30, 12:19 PM PDTSevere Thunderstorm WarningSGXSan Bernardino56 min
Aug 30, 12:23 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 1:47 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 1:49 PM PDTFlash Flood WarningSGXRiverside, San Bernardino4 hr
Aug 30, 1:55 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Aug 30, 2:32 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 3:10 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 30, 3:35 PM PDTSpecial Weather StatementSGXOrange55 min
Aug 30, 3:53 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 30, 3:58 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 30, 4:24 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 30, 4:31 PM PDTSevere Thunderstorm WarningSGXRiverside44 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.